# SDR FDEA201204241553

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA762112
- Condition: Damaged
- Location: Bs 1436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WW, RT SIDE KEEL BEAM WEB STATION Y= 1436, X= 31.50 25" ABOVE   DOOR HINGE LINE FOUND OIL CANNING EXCEED LIMIT (MAXIMUM ALLOWABLE IS 0.190",  MEASURED 0.35".0).  CARRIED OUT REPAIR IAW EA 1-5310-157187.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
